# SDR UALA2012012400491

- Difficulty date: January 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 72,121 hours, 27,070 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL QTY BITE STATUS WITH RIGHT WING QTY AND BLANK TOTALIZER.  REMOVED, CLEANED, AND RESEATED CONNECTOR D2814 AND BUSSING PLUG FOR RT FUEL TANK, OPS CHK GOOD.  SEE SCAL NR 9959791.  WORK ACCOMPLISHED.
